MAUDE Adverse Event Report: O&M HALYARD, INC. PADDED HEAVY DUTY BACK TABLE COVER, 60IN X 90IN / 152 CM X 228 CM; SURGICAL ACCESSORIES

O&M HALYARD, INC. PADDED HEAVY DUTY BACK TABLE COVER, 60IN X 90IN / 152 CM X 228 CM; SURGICAL ACCESSORIES
Model Number 29269
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/09/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product involved in the event was not available for return.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
A bug was found on the back table cover in a sterile pack, and was removed from the operating room.There was a delay in surgery for 15 minutes.
 
Additional Manufacturer Narrative
Received a section of a full-sized sample.The section received measures approximately 7cm x 7.5cm.The sample was evaluated under ambient light conditions.The 7cm x 7.5cm section of sample consists of one layer of heavier darker film, and a laminated light blue film with a nonwoven layer.The nonwoven side of the sample exhibits a foreign material which appears embedded into the nonwoven fibers of the sample.The foreign material measures approximately 1cm long and at the widest point measures 8mm.The sample was turned over for inspection.The foreign material is not observed on the film side.The foreign material was viewed under magnification.The foreign material has the appearance of the body of a winged insect which is entangled or entwined with the nonwoven fibers and therefore embedded in the nonwoven layer.The light blue film was peeled away and separated from the nonwoven layer.The apparent winged insect remained on the nonwoven layer, confirming it is embedded into the fibers of the nonwoven layer.Based on incident description and sample evaluation results, no root cause was established, both lexington and nogales have controls in place to monitor the insect presence at their respective facilities.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that a o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
PADDED HEAVY DUTY BACK TABLE COVER, 60IN X 90IN / 152 CM X 228 CM
Common Device Name
SURGICAL ACCESSORIES
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA, S. DE. R. L. DE C. V.
av. hidalgo no. 6 esq
blvd. luis donaldo colosio
col.educativa, nogales sonora 84093
MX   84093
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17252934
Report Number3005997949-2023-00005
Device Sequence Number6840381
Product Code PUI
UDI-Device Identifier30680651292699
UDI-Public30680651292699
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number29269
Device Catalogue Number29269
Device Lot NumberAC23008103
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/15/2023
Supplement Date Received by Manufacturer07/31/2023
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown